Die Sätze von Bertini für lokale Ringe.

Hubert Flenner

Mathematische Annalen (1977)

  • Volume: 229, page 97-112
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Flenner, Hubert. "Die Sätze von Bertini für lokale Ringe.." Mathematische Annalen 229 (1977): 97-112. <http://eudml.org/doc/163006>.

author = {Flenner, Hubert},
journal = {Mathematische Annalen},
keywords = {Bertini Theorem; Hypersurfaces; Ideals in Local Rings},
language = {ger},
pages = {97-112},
title = {Die Sätze von Bertini für lokale Ringe.},
url = {http://eudml.org/doc/163006},
volume = {229},
year = {1977},

AU - Flenner, Hubert
TI - Die Sätze von Bertini für lokale Ringe.
JO - Mathematische Annalen
PY - 1977
VL - 229
SP - 97
EP - 112
LA - ger
KW - Bertini Theorem; Hypersurfaces; Ideals in Local Rings
UR - http://eudml.org/doc/163006
ER -

Citations in EuDML Documents

  1. Markus P. Brodmann, Bounds on the Serre cohomology of projective varieties
  2. Craig Huneke, Bernd Ulrich, Wolmer V. Vasconcelos, On the structure of certain normal ideals
  3. Uwe Nagel, On Castelnuovo's regularity and Hilbert functions
  4. Marcel Morales, Polynôme d'Hilbert-Samuel des clôtures intégrales des puissances d'un idéal m-primaire
  5. Caterina Cumino, Silvio Greco, Mirella Manaresi, Bertini theorems for weak normality
  6. Mohamed Kaddar, Intégration d'ordre supérieur sur les cycles en géométrie analytique complexe

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.